I am concerned about sunburn and I have heard that the side-effects causing sunburn can stay in the body for a few months after taking the full dosage.
27 Jul 2015
The FDA recommends the following for patients taking Cipro - a quinolone antibiotic:
"Patients should be advised to minimize or avoid exposure to natural or artificial sunlight (eg, tanning beds or ultraviolet A/B treatment) while taking quinolones. Those who need to be outdoors during therapy should wear loose-fitting clothes that protect the skin from sun exposure and to adopt other sun-protection measures such as sunscreen, if possible."
There is no need for precautions once the medicine is stopped.
- Cipro Information for Consumers
- Cipro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cipro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking Cipro for my UTI. I am experiencing chills going up my right arm and to my back. Is this the Cipro or is my condition getting worse?
1 answer • 4 Jan 2010
I'm extremely sensitive to meds and usually start all my "new" scripts with 1/4 recommended physician dosage and work my way up. ...
3 answers • 3 Oct 2011
Itching all over my body. Could this be a reaction to cipro? Taken cipro many times with no problem?
I am prone to uti's. I am 30 years old and have been getting them since I was a child. I have been given cipro countless times for uti's ...
2 answers • 16 Dec 2014